# SDR UPS03440794

- Difficulty date: May 16, 2003
- Submitted: June 6, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  M/D - STA 580, STR 23R ATTACH TIE CLIP FOUND CORROSION REVEALED.  M/D BS 580 S23R ATT TIE CLIP REPLACED AS PER SRM 51-10-01 PG 8 DUE TO CORROSION 1 X 0.5 X 0.020 INCH MAT'L REMAIN OUT OF SRM 53-10-01 FIG 1 LIMITATION.
